# SDR AALA202211282141

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 26,860 hours, 3,588 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY LATCH STICKS. ADJUSTED FORWARD LAVATORY DOOR LATCH PER AMM 25-40-00.
